| Catalog Number |
877011 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Edema (1820); Failure of Implant (1924); Unspecified Infection (1930); Inflammation (1932); Impaired Healing (2378); Osteopenia/ Osteoporosis (2651)
| Date of Event |
05/20/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017, report late due to asr to individual reporting transition.
Event or Problem Description
Per complaint (b)(4), the patient experienced failure of implant to integrate and thus the implant was removed after the patient expressed discomfort.